This is What Happens When You Take Too Much Viagra 

Just two years shy of the new millennium, Pfizer launched a product that would change the face of male sexuality forever, Viagra. Now, millions of men and their partners around the world depend on it. Since its launch, prescriptions have done nothing but rise. In 2015, Viagra prescriptions increased by a whopping 25%.  Men all over the world are starting to realize that ED isn’t so much a personal failing, as was the outlook of the past, but a medical condition, one that can be treated. And it isn’t just older men taking such pills. More and more younger men are coming in and complaining about ED. In fact, around 25% of all men will deal with ED at some point, according to a study published in The Journal of Sexual Medicine. While 50% of those between the ages of 40 and 70 have it today. Generally speaking, ED drugs are safe, as long as you’re not taking certain heart medications.  

Since Pfizer’s patent on Viagra is running out next year, a generic option is going to be on the market. In some countries, it may even be sold over-the-counter. So it’s important that men know the risks and what happens if you take too much. Always stick to the recommended dosage. Taking too much increases the risk of side effects such as a headache, blurred vision, a stuffy nose, and more. Worst case scenario, it may also lead to priapism. This is a powerful erection that persists for hours. If it’s been more than four, priapism is considered a medical emergency. It should be addressed within 24 hours. Otherwise, priapism may cause permanent damage to the penis. Should this occur, a man may have difficulty forming an erection in the future, or not be able to at all. If you experience priapism, go to the hospital or see a doctor right away. If it’s ED that you think you have, get checked out through a doctor or urologist.